Alert archive / Arkansas / Special Weather Statements in 2011
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Oct 17, 2011, 9:39 PM CDT for Carroll County, Arkansas. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 17, 2011, 9:39 PM CDT (02:39 UTC)
- Expired
- Oct 17, 2011, 10:30 PM CDT
- In force
- 51 min
- Issued by
- NWS Tulsa, OK
County Carroll County, AR
The radar
The Western Arkansas radar (KSRX), 123 km from the middle of the area, began a volume at 02:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.7 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1614 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 328 m²/s²
- 0-3 km storm-relative helicity
- 542 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
396
WWUS84 KTSA 180239
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
939 PM CDT MON OCT 17 2011
ARZ002-011-180330-
CARROLL AR-MADISON AR-
939 PM CDT MON OCT 17 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1030 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHEASTERN CARROLL AND CENTRAL MADISON
AT 939 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHWEST
OF WITHROW SPRINGS STATE PARK...MOVING EAST AT 25 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WITHROW
SPRINGS STATE PARK...FORUM...MARBLE...KINGSTON...RUDD...OSAGE AND
CARROLLTON.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3612 9330 3612 9347 3609 9347 3608 9345
3608 9344 3604 9345 3605 9379 3621 9380
3627 9329 3612 9329
TIME...MOT...LOC 0239Z 267DEG 22KT 3613 9374
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Oct 17, 6:28 PM CDT, 3 hours 11 minutes earlier.
Area forecast discussion, Oct 17, 6:28 PM CDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 628 PM CDT MON OCT 17 2011 ...UPDATE... .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. FAST MOVING COLD FRONT SOUTH OF THE KBVO/KTUL/KRVS TAF SITES WILL SWEEP THROUGH KMLC/KFYV/KXNA AND KFSM BY 02-03Z. SHOWERS/THUNDERSTORMS EXPECTED TO DEVELOP ALONG AND BEHIND THE FRONT...ALTHOUGH CONDITIONS WILL LIKELY REMAIN JUST ABOVE MVFR CATEGORIES. LOWERS CIGS POSSIBLE OVERNIGHT AS THE COLD FRONT MOVES EAST OF THE REGION. GUSTY NORTHWEST WINDS WILL PERSIST THROUGH MOST OF THE FORECAST PERIOD. && .PREV DISCUSSION... /ISSUED 242 PM CDT MON OCT 17 2011/ DISCUSSION... COLD FRONT CLEARLY EVIDENT ON OKLAHOMA MESONET THIS AFTERNOON... NEAR A BARTLESVILLE...RED ROCK...FREDRICK LINE. LOW LEVEL MOISTURE POOLING/SURFACE HEATING HAS ALLOWED ATMOSPHERE TO BECOME UNSTABLE ALONG/AHEAD OF BOUNDARY WITH LIFTED INDICES RUNNING AROUND -5 DEG/C. SHOWERS/THUNDERSTORMS WILL LIKELY DEVELOP BY LATE AFTERNOON ALONG FRONT AS STRONG UPPER LEVEL TROUGH/JET MAX MOVES INTO THE REGION. ALTHOUGH INSTABILITY/MOISTURE WILL NOT BE OVERLY IMPRESSIVE...A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THE EVENING HOURS GIVEN THE MODERATE DEEP LAYER SHEAR/LOW WET BULB ZERO HEIGHTS. STORMS SHOULD BECOME INCREASINGLY ELEVATED BEHIND THE FRONT THROUGH THE EVENING HOURS WITH THE SEVERE THREAT SLOWLY DIMINISHING BEFORE PRECIPITATION SHIFTS EAST AFTER MIDNIGHT. COOL/BREEZY CONDITIONS EXPECTED BEHIND FRONT INTO TUESDAY AS SURFACE HIGH PRESSURE BUILDS INTO THE SOUTHERN PLAINS. COULD SEE A FEW AREAS OF LIGHT FROST ACROSS FAR NORTHEAST OKLAHOMA/NORTHWEST ARKANSAS BY WEDNESDAY MORNING. MUCH OF THE AREA WILL LIKELY SEE A LIGHT FREEZE LATE WEDNESDAY NIGHT/THURSDAY MORNING AS SURFACE HIGH MOVES OVER AREA WITH CLEAR SKIES/LIGHT WINDS. A FREEZE WATCH WILL LIKELY BE REQUIRED FOR PORTIONS OF THE AREA WITH LATER FORECAST ISSUANCE. ANOTHER FAST MOVING UPPER LEVEL WAVE EMBEDDED IN NORTHWEST FLOW ALOFT WILL MOVE ACROSS ON SATURDAY WITH THE CHANCE FOR SCATTERED SHOWERS/THUNDERSTORMS. && .PRELIMINARY POINT TEMPS/POPS... TUL 44 65 39 61 / 80 0 0 0 FSM 52 65 39 60 / 100 20 0 0 MLC 47 65 39 64 / 80 10 0 0 BVO 42 65 36 60 / 70 0 0 0 FYV 45 59 34 53 / 100 20 0 0 BYV 44 59 35 53 / 100 30 0 0 MKO 42 64 38 61 / 90 10 0 0 MIO 42 64 35 56 / 90 10 0 0 F10 44 65 40 62 / 80 10 0 0 HHW 50 67 41 66 / 70 10 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...18
Hazardous weather outlook, Oct 17, 9:35 PM CDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 935 PM CDT MON OCT 17 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-181445- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 935 PM CDT MON OCT 17 2011 ...STRONG COLD FRONT MOVING ACROSS THE REGION TONIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...LIMITED. AREA... EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... SHOWERS AND THUNDERSTORMS CONTINUE TO PUSH ACROSS THE REGION THIS EVENING AS A STRONG COLD FRONT MOVES THROUGH. LIMITED INSTABILITY CONTINUES TO CREATE LIMITED SEVERE WEATHER POTENTIAL IN THE PROXIMITY OF THE FRONTAL BOUNDARY WITH LARGE HAIL AND STRONG WINDS BEING THE MAIN THREATS. THE SEVERE WEATHER THREAT SHOULD DECREASE OVERNIGHT AS THE FRONTAL BOUNDARY SHIFTS TO THE SOUTHEAST. AREAS RECEIVING WIDESPREAD PRECIPITATION WILL HAVE A RISK OF HEAVY RAIN WITH A LIMITED THREAT OF FLASH FLOOD CONDITIONS. BEHIND THE COLD FRONT...RAPID PRESSURE RISES WERE ALLOWING FOR NORTHERLY WINDS TO GUST OVER 30 MPH...WITH ISOLATED GUSTS OVER 40 MPH ASSOCIATED WITHIN THE THUNDERSTORM ACTIVITY. GUSTY NORTHERLY WINDS ARE EXPECTED TO CONTINUE TO SPREAD ACROSS THE REGION OVERNIGHT AS THE COLD FRONT EXITS TO THE SOUTHEAST EARLY TUESDAY MORNING. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY AND WEDNESDAY...HIGH WIND POTENTIAL. THURSDAY AND FRIDAY...NO HAZARDS. SATURDAY AND SUNDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... GUSTY NORTHERLY WINDS AND COOLER TEMPERATURES ARE EXPECTED TO CONTINUE ACROSS THE REGION TUESDAY AND WEDNESDAY. THESE WINDS ALONG WITH DRIER AIR WILL CONTINUE AT LEAST A LIMITED FIRE WEATHER POTENTIAL. CHANCES FOR THUNDERSTORMS LOOK TO RETURN TO THE REGION FOR THE WEEKEND AS ANOTHER COLD FRONT APPROACHES. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Oct 17, 8:20 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
820 PM CDT MON OCT 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM HAIL 1 SW SKIATOOK 36.36N 96.01W
10/17/2011 E0.75 INCH OSAGE OK BROADCAST MEDIA
HAIL LASTED FOR SIX MINUTES, BEGINNING ON THE HOUR
&&
PBSSpecial weather statement, Oct 17, 8:25 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
825 PM CDT MON OCT 17 2011
ARZ001-002-010-011-180230-
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
825 PM CDT MON OCT 17 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHERN BENTON...WESTERN CARROLL...NORTHWESTERN MADISON AND
NORTHEASTERN WASHINGTON
AT 825 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHEAST
OF ELM SPRINGS...MOVING EAST AT 30 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...LOWELL...
SPRINGDALE...WAR EAGLE...HOBBS STATE PARK...HINDSVILLE...CLIFTY...
WITHROW SPRINGS STATE PARK AND FORUM.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3635 9362 3610 9363 3614 9430 3632 9430
TIME...MOT...LOC 0125Z 270DEG 26KT 3623 9418Special weather statement, Oct 17, 8:51 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
851 PM CDT MON OCT 17 2011
OKZ056>058-180230-
CRAIG OK-NOWATA OK-OTTAWA OK-
851 PM CDT MON OCT 17 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CRAIG...EASTERN NOWATA AND OTTAWA
AT 851 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES NORTHWEST OF PICHER TO 9 MILES EAST OF
NOWATA...MOVING EAST AT 40 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...WELCH...
PICHER...BLUEJACKET...COMMERCE...QUAPAW...MIAMI...NARCISSA...AFTON...
WYANDOTTE AND FAIRLAND.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3699 9461 3669 9461 3667 9499 3666 9500
3662 9565 3700 9563 3700 9462
TIME...MOT...LOC 0151Z 264DEG 35KT 3714 9488 3672 9543Special weather statement, Oct 17, 9:01 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
901 PM CDT MON OCT 17 2011
OKZ049-053-073-180300-
CHOCTAW OK-PITTSBURG OK-PUSHMATAHA OK-
901 PM CDT MON OCT 17 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
CHOCTAW...SOUTHERN PITTSBURG AND PUSHMATAHA
AT 901 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTHWEST OF STANLEY TO 9 MILES WEST OF
BOSWELL...MOVING EAST AT 25 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
DUNBAR...MOYERS...BOSWELL...KOSOMA...STANLEY...KELLOND...ANTLERS...
CLAYTON...TUSKAHOMA...SOPER...CLAYTON LAKE STATE PARK...KENT...
SNOW...KIAMICHI...OLETA...ALBION...NASHOBA...CLOUDY...RATTAN...
MESSER...GOODLAND AND HUGO.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3393 9593 3412 9594 3416 9598 3417 9578
3450 9579 3451 9568 3459 9568 3460 9573
3467 9568 3468 9495 3389 9550 3388 9555
3392 9556 3393 9559 3388 9569 3389 9575
3386 9577 3386 9581
TIME...MOT...LOC 0201Z 270DEG 23KT 3461 9558 3402 9602Special weather statement, Oct 17, 9:17 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
917 PM CDT MON OCT 17 2011
OKZ049-074>076-180245-
HASKELL OK-LATIMER OK-LE FLORE OK-PUSHMATAHA OK-
917 PM CDT MON OCT 17 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN HASKELL...LE FLORE...NORTHEASTERN PUSHMATAHA AND
LATIMER
AT 917 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF MCCURTAIN TO 4 MILES NORTH OF
BENGAL TO 3 MILES SOUTHEAST OF SARDIS...MOVING EAST AT 40 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
MCCURTAIN...TUSKAHOMA...BENGAL...KEOTA...FANSHAWE...KIAMICHI...
BOKOSHE...TALIHINA...ALBION...TALIMENA STATE PARK...LAKE WISTER STATE
PARK...WISTER...PANAMA...HEAVENER RUNESTONE STATE PARK...POCOLA...
SPIRO...CAMERON...HOWE...HEAVENER...WHITESBORO...MUSE...BIG CEDAR AND
POTEAU.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3458 9553 3490 9536 3528 9520 3530 9444
3461 9446
TIME...MOT...LOC 0217Z 256DEG 36KT 3519 9497 3490 9502
3466 9531Special weather statement, Oct 17, 9:39 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
939 PM CDT MON OCT 17 2011
ARZ002-011-180330-
CARROLL AR-MADISON AR-
939 PM CDT MON OCT 17 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1030 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHEASTERN CARROLL AND CENTRAL MADISON
AT 939 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHWEST
OF WITHROW SPRINGS STATE PARK...MOVING EAST AT 25 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WITHROW
SPRINGS STATE PARK...FORUM...MARBLE...KINGSTON...RUDD...OSAGE AND
CARROLLTON.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3612 9330 3612 9347 3609 9347 3608 9345
3608 9344 3604 9345 3605 9379 3621 9380
3627 9329 3612 9329
TIME...MOT...LOC 0239Z 267DEG 22KT 3613 9374The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 7:11 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 64 min |
| Oct 17, 7:19 PM CDT | Special Weather Statement | TSA | Creek | 41 min |
| Oct 17, 7:46 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 59 min |
| Oct 17, 7:53 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Tulsa, Wagoner | 26 min |
| Oct 17, 8:37 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 38 min |
| Oct 17, 8:51 PM CDT | Special Weather Statement | TSA | Craig, Nowata, Ottawa | 39 min |
| Oct 17, 9:01 PM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 59 min |
| Oct 17, 9:17 PM CDT | Special Weather Statement | TSA | Haskell, Latimer, LeFlore | 28 min |
| Oct 17, 9:44 PM CDT | Special Weather Statement | TSA | Choctaw, LeFlore, Pushmataha | 46 min |
| Oct 17, 10:31 PM CDT | Special Weather Statement | TSA | LeFlore | 44 min |
| Oct 18, 12:45 AM CDT | Special Weather Statement | TSA | Latimer | 30 min |
| Oct 18, 4:10 PM CDT | Freeze Watch | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 12 hr |
| Oct 17, 7:43 PM CDT | Special Weather Statement | TSA | Benton | 47 min |
| Oct 17, 8:25 PM CDT | Special Weather Statement | TSA | Benton | 65 min |
| Oct 17, 10:35 PM CDT | Special Weather Statement | TSA | Carroll, Madison | 40 min |
Nearby
Special Weather Statements in Arkansas, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.